# SDR 22AA200900004

- Difficulty date: July 5, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N688GX
- Make and model: Boeing 757225
- Aircraft serial: 22688
- Aircraft time: 58,413 hours, 22,585 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 8930223B901014
- Part serial: 12685
- Condition: False Indication
- Location: Cargo Bay
- Part time: 272 hours, 136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSING THROUGH 12.000 FT, MAIN CARGO FIRE WARNING INDICATION.  NO SMOKE NOR FIRE ON THE MAIN DECK, NOTIFIED ATC AND RETURNED TO DEPARTURE.  DURING DESCENT AND APPROACH, THE FIRE WARNING WAS INTERMITTENT.  REMOVED AND REPLACED SMOKE DETECTOR UNIT IAW MM 26-10-00. OPS CHECK TEST IAW SUPPLEMENTAL FIRE CARGO CONVERSION PC-0118-06 AND 26-10-00, FOUND NORMAL.
